# SDR FPI2010F00001

- Difficulty date: June 18, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N30326
- Make and model: Cessna 210L
- Aircraft serial: 21059914
- Engine: Cont IO520L
- System (JASC): 8011 · Engine Starter
- Part: Spring
- Part number: 643109
- Condition: Inoperative
- Location: Starter Adapter
- Component: Adapter
- Component part number: 643259A18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR INTERNAL VIBRATION AND REPAIRED BY MFG.  REPLACED CRANKSHAFT ENGINE, REINSTALLED IN ACFT.  AFTER APPROXIMATELY 16 CYCLES, THE STARTER WAS ENGAGED WITHOUT ENGINE TURNING.  REMOVED STARTER ADAPTOR, P/N 643259A18.  INSPECTED AND FOUND CLUTCH SPRING BROKEN, 5.3 HRS IN SERVICE.
